Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Frequent urination, excessive thirst, symptoms reduced after taking glycomet. Should I take insulin?

20 days back i have noticed there frequent urine and thirst.. after that i have tested the sugar level first time reading was before food 270 and ater food 360..Doctor advised me to take glycomet tablet twice in a day before food .. the day i took glycomet tablet from that time onwards am not facing any problem no thirst and no urine. and today i have tested the suagar level it was before food 90 and after food 160.. Doctor told am Diabetic type 1 kindly advise do i need to take insulline? or suggest tablets for me
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and thanks for posting the query
Frequent urination (specially in night) and thirst are alarming sign for Diabetes. Its good that you have noticed it and checked your blood sugar in time and immediately started treatment. Because Diabetes is a silent killer.
You are getting a good medication and your blood sugar is in normal limits, so continue with same medication. Insulin and other oral drugs can be kept for future use.
In my advice get check your fasting blood sugar once in a week and HbA1C once in three months. This will help you and your doctor in keeping you sugar level under control.
Please follow diabetic diet and regular exercise.
Best Wishes
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor